# SDR P5CA2019030600027

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,315 hours, 21,102 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Control Panel
- Component: Control Panel
- Component part number: 233N32091028
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT POWER " ON" INOP NEEDS RELAMP ( FOUND DAMAGED WIRES ON ELECTRICAL POWER CONTROL PANEL, REMOVED AND REPLACED POWER CONTROL PANEL IAW AMM 24-22-01 OPS CHECK GOOD  )
